Montana, 2012Wildfire in Montana, August 21 to 31, 2012
August 21 to 31, 2012 · NWS TFX · 1 event in 1 county or zone
The East Fork Fire was reported on August 22, 2012 and was caused by lightning from thunderstorms that went through the Lincoln area on Tuesday, August 21st. The fire burned over 1,100 acres in mostly heavy timber of the Scapegoat Wilderness in the Helena National Forest-Lincoln Ranger District.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The East Fork Fire was reported on August 22, 2012 and was caused by lightning from thunderstorms that went through the Lincoln area on Tuesday, August 21st. The fire burned over 1,100 acres in mostly heavy timber of the Scapegoat Wilderness in the Helena National Forest-Lincoln Ranger District. The fire burned along the border of Powell and Lewis and Clark counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before the first event at Aug 21, 9:43 PM MST, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 21, 9:43 PM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1043 PM MDT TUE AUG 21 2012
.UPDATE...
HAVE ALREADY UPDATED FORECAST GRIDS/ZONE FORECASTS/STATE
FORECAST. THE COLD FRONT MOVED THROUGH WESTERN MONTANA INTO
CENTRAL MONTANA THIS EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS
DEVELOPED...WITH A FEW BECOMING SEVERE WITH WIND GUSTS IN EXCESS
OF 60 MPH. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ALONG
AND BEHIND THE FRONT THIS EVENING...MAINLY SOUTH AND EAST OF A
HAVRE-TO-HAMILTON LINE. A FEW OF THESE STORMS MAY PRODUCE WIND
GUSTS UP TO 40 MPH. OTHERWISE...WINDS BEHIND THE COLD FRONT HAVE
BEEN SHIFTING MORE NORTHWESTERLY WITH GUSTS TO 40 MPH AS WELL FOR
A COUPLE OF HOURS AFTER THE FRONTAL PASSAGE. WINDS SHOULD
GENERALLY REMAIN LIGHTER AND MORE WESTERLY ACROSS THE AREA AFTER
MIDNIGHT. THE DECREASE IN SHOWER/STORM ACTIVITY THIS EVENING AND
INCREASE IN WINDS ARE THE PRIMARY UPDATES FOR THIS EVENING.
FORECAST MODELS INDICATE THAT A CHANCE OF SHOWERS/STORMS WILL
LINGER AFTER MIDNIGHT AS THE UPPER LEVEL TROUGH MOVES OVER THE
AREA. HAVE THEREFORE KEPT THIS TREND INTACT...BUT FOCUSED THE
HIGHER CHANCES SOUTH AND EAST OF THE LINE MENTIONED ABOVE. HAVE
LEFT THE OVERNIGHT LOWS AS IS...BUT HAVE ADJUSTED HOURLY
TEMPERATURE/HUMIDITY TRENDS TO MATCH THE CHANGES BEHIND THE FRONT.
COULSTON
&&
.AVIATION...
UPDATED 0439Z.
SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING INTO EASTERN MONTANA
AS A COLD FRONT MOVES ACROSS THE REGION. A SHORTWAVE ALOFT WILL
CROSS THE CENTRAL MONTANA AND ISOLATED SHOWERS REMAIN POSSIBLE AFTER
MIDNIGHT...DESPITE THE COOLER AND DRIER CONDITIONS BEHIND THE COLD
FRONT. MVFR CONDS ARE POSSIBLE NEAR SHOWERS AND
THUNDERSTORMS...ELSEWHERE VFR CONDS ARE EXPECTED THROUGH THE NEXT 24
HOURS.
&&
.FIRE WEATHER...
UPDATED 22/0330Z.
COLD FRONT HAS MOVED INTO CENTRAL MONTANA THIS EVENING...BUT IT IS
DRAPED TO THE SOUTHWEST INTO SOUTHWEST MONTANA. THIS WILL KEEP THE
FOCUS OF LINGERING SCATTERED SHOWERS AND THUNDERSTORMS IN THOSE
AREAS OVERNIGHT. MOST STORMS HAVE PRODUCED MEASURABLE RAINFALL AND
MATCHING HIGHER HUMIDITIES...AND HIGHER HUMIDITIES HAVE ALSO
ACCOMPANIED THE COOLER AIRMASS BEHIND THE COLD FRONT. A FEW FIRES
HAVE ALSO STARTED...BUT IT IS FAR FROM WIDESPREAD.
HOWEVER...LIGHTNING CONTINUES WITH STORMS ACROSS SOUTHWEST
MONTANA...SO NWS MISSOULA IS CONTINUING THEIR RED FLAG WARNING UNTIL
MIDNIGHT TONIGHT.
NEXT CHANCE FOR FIRE WEATHER CONCERNS COMES FRIDAY WHEN A SHARP
BUT DRY COLD FRONT SWEEPS ACROSS THE STATE ACCOMPANIED BY GUSTY
WINDS. THOUGH HUMIDITIES SHOULD INCREASE IN RESPONSE TO MUCH
COOLER TEMPERATURES...THEIR IMPACT MAY BE REDUCED BY THE STRONG
WINDS...THUS INCREASING THE POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS AND FIRE WEATHER HEADLINES. WARANAUSKAS/COULSTON
&&
.PREV DISCUSSION...
/ISSUED 550 PM MDT TUE AUG 21 2012/
THIS AFTERNOON THROUGH THURSDAY EVENING...STRONG HIGH PRESSURE
RIDGE THAT HAS BEEN OVER OUR REGION PAST FEW DAYS BRINGING THE
HOT AND DRY CONDITIONS HAS MOVED INTO ERN MT IN RESPONSE TO
SHORTWAVE TROF MOVING INLAND ALONG THE WA/OR COAST. COLD FRONT
ASSOCIATED WITH THE PACIFIC TROF CURRENTLY LOCATED FROM THE LOWER
ID PANHANDLE TO JUST WEST OF MISSOULA AND INTO FAR NW GLACIER
COUNTY. CLUSTER OF THUNDERSTORMS AHEAD OF THE FRONT PUSHED THRU
GLACIER NP AROUND 1PM WITH GUSTY OUTFLOW WINDS AND ARE NOW
EXITING INTO NRN TOOLE COUNTY AND FAR SOUTHERN ALBERTA. SECOND
CLUSTER OF STORMS IS CURRENTLY DEVELOPING OVER BEAVERHEAD/MADISON
COUNTIES. AS THE FRONT CROSSES THE MIDDLE/SRN PORTIONS OF THE
CONTINENTAL DIVIDE AROUND 6PM... EXPECT THUNDERSTORM COVERAGE TO
INCREASE OVER CENTRAL/SOUTHWEST MT THROUGH ABOUT 10 PM. A FEW OF
THESE CELLS MAY BECOME STRONG ENOUGH TO PRODUCE OUTFLOW GUSTS OF
40-50 MPH AND SOME SMALL HAIL. MOST OF THE STRONGER CELLS SHOULD
DISSIPATE TOWARD MIDNIGHT BUT SHOWERS WITH A FEW WEAKER CELLS
WILL CONTINUE OVER ERN PORTIONS OF THE COUNTY WARNING AREA INTO
WED MORNING. PRECIPITATION SHOULD END FOR GOOD BY MIDDAY WED AS
THE TROF AXIS PASSES OVERHEAD. HIGH PRESSURE RIDGING RETURNS ON
THURS THOUGH NOT AS STRONG AS EARLIER...SO WE WILL SEE THE MOSTLY
CLEAR SKIES BUT TEMPERATURES WILL NOT BE AS WARM AS SEEN PAST FEW
DAYS. COOLER AIRMASS BEHIND THE FRONTAL SYSTEM WILL DROP
TEMPERATURES BACK INTO THE LOW-MID 80S TOMORROW BUT CLIMB BACK TO
THE MID-UPPER 80S ON THURS AS THE AIRMASS MODERATES FROM WARMING
SOUTHWEST FLOW ALOFT. WARANAUSKAS
THURSDAY NIGHT THROUGH TUESDAY...CONFIDENCE IN THE FORECAST IS ON
THE LOW END LATER IN THE WEEKEND AND EARLY NEXT WEEK AS MODELS
DIFFER FROM ONE ANOTHER WITH THE UPPER AIR PATTERN AND EVEN FOR A
PARTICULAR MODEL..RUN-TO-RUN CONSISTENCE HAS ON OCCASION BEEN
POOR. AN UPPER TROUGH IS FORECAST TO SWING THROUGH THE FORECAST
AREA ON FRIDAY. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE
AREA LATE THURSDAY INTO THURSDAY NIGHT. MODELS ARE DRY WITH THE
FRONT AND TROUGH THURSDAY NIGHT/FRIDAY WITH THE POSSIBLE EXCEPTION
OF NEAR THE CANADIAN BORDER. ALTHOUGH MODELS TEND TO KEEP
PRECIPITATION JUST NORTH OF THE BORDER THE ECMWF DOES HAVE
PRECIPITATION FARTHER SOUTH. HAVE ADDED A SLIGHT CHANCE OF SHOWERS
TO THE ZONES BORDERING CANADA. FARTHER SOUTH REMOVED THE MENTION
OF PRECIPITATION OVER A PORTION OF SOUTHWEST MONTANA AS MODELS
INDICATE A DRY AIRMASS. LATE SATURDAY AN UPPER RIDGE IS FORECAST
TO DEVELOP OVER THE FORECAST AREA ACCORDING TO THE ECMWF
(EUROPEAN) AND GEM (CANADIAN) MODELS BUT THE GFS DOES NOT DO THIS
UNTIL SUNDAY. BY EARLY NEXT WEEK EXPECT SOUTHWEST FLOW ALOFT OVER
THE AREA. MODELS DIFFER WITH WEATHER DISTURBANCES EMBEDDED IN THIS
FLOW. ALTHOUGH MODELS WITH THE EXCEPTION OF THE GEM ARE ON THE DRY
SIDE..DID ADD A SLIGHT CHANCE OF SHOWERS TO THE MOUNTAINS OF
SOUTHWEST MONTANA. THE MAIN CHANGE TO INHERITED TEMPERATURES WAS
TO COOL HIGHS ON FRIDAY BEHIND THE COLD FRONT. BLANK
&&
.PRELIMINARY POINT TEMPS/POPS...
GTF 59 85 53 87 / 40 10 0 0
CTB 53 81 47 80 / 30 10 0 0
HLN 57 85 53 88 / 40 20 0 0
BZN 51 85 46 88 / 40 20 0 10
WEY 41 77 36 78 / 50 10 0 0
DLN 50 80 47 83 / 40 10 0 10
HVR 59 87 51 89 / 60 20 0 0
LWT 55 82 50 86 / 60 30 10 0
&&
.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT BEAVERHEAD...
JEFFERSON...MADISON.
&&
WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 21, 2:30 AM MST, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
330 AM MDT TUE AUG 21 2012
MTZ008>015-044>055-220930-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
330 AM MDT TUE AUG 21 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 21, 6:48 PM MST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
748 PM MDT TUE AUG 21 2012
MTZ011-013-047-220230-
BLAINE MT-CHOUTEAU MT-HILL MT-
748 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HILL...NORTHEASTERN
CHOUTEAU AND SOUTHWESTERN BLAINE COUNTIES UNTIL 830 PM MDT...
AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF INVERNESS TO 19 MILES NORTHWEST OF WINIFRED...AND MOVING NORTHEAST
AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HINGHAM...
GILDFORD AND BOX ELDER...
ROCKY BOY...
KREMLIN...
HAVRE...
LLOYD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4800 10896 4773 10948 4775 10952 4775 10958
4773 10961 4773 10968 4770 10973 4771 10981
4844 11072 4884 10997
TIME...MOT...LOC 0148Z 232DEG 29KT 4847 11046 4778 10962
COULSTONLocal storm report, Aug 21, 6:49 PM MST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
749 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 2 E INVERNESS 48.55N 110.65W
08/21/2012 M52 MPH HILL MT DEPT OF HIGHWAYS
&&
UTTECHLocal storm report, Aug 21, 6:55 PM MST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
755 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG GREAT FALLS 47.50N 111.29W
08/21/2012 CASCADE MT TRAINED SPOTTER
TREE DOWN ON POWER LINE NEAR CORNER OF CENTRAL AVENUE
WEST AND I-15...DOWNED LIGHT POLE ON CENTRAL AVENUE
BRIDGE...POWER OUTAGES ON NORTHWEST SIDE OF GREAT FALLS
&&
UTTECHLocal storm report, Aug 21, 6:59 PM MST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
759 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST 13 WSW SAINT MARY 48.69N 113.71W
08/21/2012 M82 MPH GLACIER MT MESONET
THUNDERSTORM WIND GUST REPORTED AT LOGAN PASS VISITORS
CENTER
0220 PM TSTM WND GST 10 NE DILLON 45.32N 112.49W
08/21/2012 E40 MPH BEAVERHEAD MT TRAINED SPOTTER
SPOTTER REPORTED BLOWING DUST WITH VISIBILITY DOWN TO A
QUARTER OF A MILE FOR A FEW MINUTES
0535 PM TSTM WND GST FORT SHAW 47.51N 111.81W
08/21/2012 E45 MPH CASCADE MT TRAINED SPOTTER
0537 PM TSTM WND GST ULM 47.43N 111.51W
08/21/2012 E55 MPH CASCADE MT NWS EMPLOYEE
0553 PM TSTM WND GST 5 WSW GREAT FALLS 47.47N 111.38W
08/21/2012 M51 MPH CASCADE MT ASOS
0557 PM TSTM WND GST GREAT FALLS 47.50N 111.29W
08/21/2012 E55 MPH CASCADE MT BROADCAST MEDIA
0558 PM TSTM WND GST 5 WSW GREAT FALLS 47.47N 111.38W
08/21/2012 M56 MPH CASCADE MT ASOS
0600 PM TSTM WND DMG GREAT FALLS 47.50N 111.29W
08/21/2012 CASCADE MT TRAINED SPOTTER
TREE DOWN ON POWER LINE NEAR CORNER OF CENTRAL AVENUE
WEST AND I-15...DOWNED LIGHT POLE ON CENTRAL AVENUE
BRIDGE...POWER OUTAGES ON NORTHWEST SIDE OF GREAT FALLS
0603 PM TSTM WND GST MALMSTROM AFB 47.51N 111.19W
08/21/2012 M53 MPH CASCADE MT AWOS
0633 PM TSTM WND GST 2 E INVERNESS 48.55N 110.65W
08/21/2012 M52 MPH HILL MT DEPT OF HIGHWAYS
0640 PM TSTM WND GST 1 SW FORT BENTON 47.82N 110.67W
08/21/2012 M48 MPH CHOUTEAU MT TRAINED SPOTTER
0644 PM TSTM WND GST 1 NE FORT BENTON 47.84N 110.64W
08/21/2012 M61 MPH CHOUTEAU MT AWOS
0704 PM TSTM WND GST 1 N LOMA 47.95N 110.50W
08/21/2012 M45 MPH CHOUTEAU MT DEPT OF HIGHWAYS
&&
CZSpecial weather statement, Aug 21, 7:40 PM MST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
840 PM MDT TUE AUG 21 2012
MTZ011-047-051-220345-
BLAINE MT-FERGUS MT-HILL MT-
840 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILL...EASTERN
FERGUS AND BLAINE COUNTIES UNTIL 945 PM MDT...
AT 835 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTH OF
HAVRE TO 20 MILES WEST OF HAYS TO 15 MILES SOUTHEAST OF LEWISTOWN...
AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
FERGUS...
FORESTGROVE...
CHINOOK AND ROY...
ZURICH...
GRASS RANGE AND HAYS...
LODGE POLE...
FORT BELKNAP AND HARLEM...
HOGELAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4726 10871 4711 10873 4710 10860 4699 10860
4677 10934 4789 10912 4901 10991 4901 10857
4862 10830 4843 10834 4843 10840 4798 10842
4798 10860 4791 10866 4792 10887 4774 10888
4763 10867 4758 10830 4732 10830
TIME...MOT...LOC 0240Z 247DEG 35KT 4896 10972 4792 10900
4690 10920
COULSTONLocal storm report, Aug 21, 8:49 PM MST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
949 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST FLOWEREE 47.73N 111.03W
08/21/2012 E55 MPH CHOUTEAU MT TRAINED SPOTTER
50 TO 55 MPH THUNDERSTORM WIND GUSTS ESTIMATED. ONLY
0.05 INCHES OF RAINFALL.
&&
COULSTONWildfire, Southern Lewis and Clark
- When
- August 21, 11:00 PM MST to August 31, 11:59 PM MST
- Where
- Southern Lewis and Clark forecast zone
- Reported by
- Fire Department/Rescue
The East Fork Fire was reported on August 22, 2012 and was caused by lightning from thunderstorms that went through the Lincoln area on Tuesday, August 21st.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in Nevada, August 21 to 22, 20121 death · $5.3 million · 50 kt wind · 11 events
- Damaging Winds and Heavy Rain in Arizona, August 21, 2012$60,000 · 65 kt wind · 4 events
- Hail and Damaging Winds in Florida, August 21, 2012$28,000 · 68 kt wind · 15 events
- Flash Flooding and Flooding in Arizona, August 21 to 22, 2012$37,000 · 50 kt wind · 7 events
- Flash Flood and Damaging Wind in Arizona, August 21, 2012$30,000 · 60 kt wind · 2 events
- Flooding and Damaging Winds in Florida, August 21, 2012$3,000 · 50 kt wind · 7 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 21, 20126 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 21, 201259 kt wind · 5 events
- Hail in Ohio, August 21, 20120.75 in hail · 2 events
- Flooding in California, August 21 to 22, 20122 events
- Flash Flooding in New Mexico, August 21, 20122 events
- Drought in Texas, August 21 to 31, 20121 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 397910.